product
Tylenol Extra Strength Acetminophen 500 mg Pain Reliever / Fever Reducer Cool Caplets (100 Caplets) ()
brand
Tylenol
manufactured by
McNeil PPC, Inc.
allergens
ingredients color
key
• controversial • avoid • non-controversial
members, please sign in to view which ingredients are on your
personalized "avoid" list.
things to know
This product contains multiple controversial ingredients
Low in Saturated Fat per serving
Low in calories per serving
Low in cholesterol per serving
Does not contain any fiber
warnings
If pregnant or breast-feeding, ask a health professional before use.
In case of accidental overdose, call a doctor or poison control center immediately.
Keep Out Of Reach Of Children
Acetaminophen may cause liver damage.
Discontinue use and consult doctor if any new symptoms appear.
Taking more than the recommended dose may cause liver damage.
If you consume 3 or more alcoholic drinks every day, consult your doctor about this product.
Discontinue use and consult doctor if redness or swelling is present in the painful area.
Discontinue use and consult doctor if fever gets worse or lasts more than 3 days.
Do not use with any other product containing acetaminophen.
nutrition facts
Serving Size: 2 caplets
Servings Per Container: 50
amount per serving:
calories from fat: 0
total calories per container: 0
total calories from fat: 0
% daily value* (DV)
recommended (DV)
total fat 0g
0%
65g
trans fat 0g
0%
300mg
sodium: 0mg
0%
2,400mg
potassium 0mg
0%
3,500mg
total carbohydrate 0g
0%
300g
sugars: 0g
protein 0g

0
points
Weight Watchers Winning Points® Value* = 0
Weight Watchers PointsPlus® Value* = 0

 

*Weight Watchers® and Points® are registered trademarks of Weight Watchers International, Inc. The number of Points provided here were calculated by Food Facts, Inc. based on published Weight Watchers International, Inc. information and do not imply sponsorship or endorsement of such number of Points, Food Facts, Inc., or the above product by Weight Watchers International, Inc.